Journal of Research in Applied Mathematics (JRAM) is an international peer-reviewed online & print Open access journal published Monthly . It publishes the results of original research in the field of Mathematics.
The Journal publishes papers of the highest scientific merit and widest possible scope work in all areas related to Mathematics. The Journal welcome review articles, leading Mathematics articles, technical notes, case reports and others.
We accept for publication manuscripts that were not published earlier in any form.



Volume 3 ~ Issue 4

Volume 3 ~ Issue 4 (January 2017)

# Article Title
1 KZ Spatial Waves Separations
Authors: Ming Luo, Igor Zurbenko
Full PDF
2 Collaborative Learning, Gender Groupings and Mathematics Performance
Authors: Edgar Julius A. Lim*
Full PDF
3 Tenth-Order Iterative Methods withoutDerivatives forSolving Nonlinear Equations
Authors: Y.Y. Al-Husayni, I.A. Al-Subaihi
Full PDF